English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonvanishing square-integrable automorphic cohomology classes : the case GL(2) over a central division algebra

MPS-Authors
/persons/resource/persons240981

Schwermer,  Joachim
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Schwermer, J. (2020). Nonvanishing square-integrable automorphic cohomology classes: the case GL(2) over a central division algebra. Pacific Journal of Mathematics, 306(1), 321-355. doi:10.2140/pjm.2020.306.321.


Cite as: http://hdl.handle.net/21.11116/0000-0007-1CB8-B
Abstract
There is no abstract available